MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC WAVEONE GOLD GLIDER 015-02/25MM BLISTER 3 US; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC WAVEONE GOLD GLIDER 015-02/25MM BLISTER 3 US; FILE, PULP CANAL, ENDODONTIC
Catalog Number TSTW1GG325015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a waveone gold glider 015-02/25 mm blister 3 us file broke during use.The broken part was not retrieved and the patient was referred to an endodontist for further treatment.Reportedly, no injury.

Brand Name
WAVEONE GOLD GLIDER 015-02/25MM BLISTER 3 US
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25299367
Report Number2320721-2026-00067
Device Sequence Number21160918
Product Code EKS
UDI-Device IdentifierD716TSTW1GG3250151
UDI-PublicD716TSTW1GG3250151
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSTW1GG325015
Device Lot Number0000426237
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown